Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Steinhaus theorem and regular variation: de Bruijn and after

Bingham, N. H. and Ostaszewski, A. J. (2013) The Steinhaus theorem and regular variation: de Bruijn and after. Indagationes Mathematicae, 24 (4). pp. 679-692. ISSN 0019-3577

Full text not available from this repository.
Identification Number: 10.1016/j.indag.2013.05.002

Abstract

The contributions of N.G. de Bruijn to regular variation, and recent developments in this field, are discussed. A new version of the Uniform Convergence Theorem is given.

Item Type: Article
Official URL: http://www.journals.elsevier.com/indagationes-math...
Additional Information: © 2013 Royal Dutch Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 16 Dec 2013 14:06
Last Modified: 16 Dec 2013 14:06
URI: http://eprints.lse.ac.uk/id/eprint/54929

Actions (login required)

View Item View Item